((((((Fran)))))))), hi sweetie, I'm sorry you are having so much trouble with your meds. Unfortunately like Barb said plaq. does take a long time to start working and even when it does it's such a suttle thing. At least for me it was all of the sudden I realized I wasn't feeling so crappy all of the time. Unfortunately I have been on it for a year and it was really helping than 3 weeks ago I got sick went in hospital. They didn't give it to me. Now I have to start all over and my tummy isn't tolerating it. I never had that problem before. I hope it's just a left over sick stomach and it goes away soon so I can get back on the plaq again.
Lupus like symptoms, with pbc symptoms, stage 4 COPD w/CHF, Cancer survivor. Osteoporosis,osteoarthritis
Prednisone,Plaquanil800mg,vicodin 4x5mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax x3
Only two defining forces have ever offered to die for you: 1. Jesus Christ 2. The American G. I